# SDR CALA0300204

- Difficulty date: April 19, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- Aircraft time: 54,264 hours, 28,662 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN RT TIE DOWN RAIL AT STA 492.  THE TIE DOWN RAIL WAS REMOVED AND REPLACED IAW SRM 51-10-02.
